# SDR 2007UALA04350

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,338 hours, 5,459 cycles
- Engine: Pwa PW4052
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: W0820201B22
- Condition: Shorted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY CALL SMOKE DETECTOR SYS CIRCUIT BREAKER P34 TRIPPED.  FOUND WIRE BUNDLE W820 ABOVE FWD LAV (F1) WIRES WERE BEING SMASHED BY L1 DOOR WHEN DOOR HANDLE WAS PLACED IN CLOSE POSITION. SPLICED FOLLLOWING WIRES. W 0820-201B-22, 007-22, 014-22, 013-16, 015-22, 024-20, 001-20, 00 8-22, 018-18, 019-20, 016-22, 032-20. WD33-25-11PG3. SYS CHECKED OK.
